# SDR CA000518012

- Difficulty date: March 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 9,614 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 350A72100509
- Condition: Corroded
- Location: Union Fitting
- Component: P2 Heater Ln, 350A72100509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LINE FOUND TO BE CORRODED AND CRACKED BY THE UNION.
